# SDR FDEA202208132122

- Difficulty date: August 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ADA766731
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO COMPT, AFT WALL, STA. 6-73, LBL 51, CORROADED FLOOR SUPPORT. DOT #45 LWR FWD CARGO COMPT, AFT WALL, STA. 6-73, LBL 51, CORRODED FLOOR PANEL SUPPORT LEG,   REPAIR PERFORMED IAW EA 1-5310-T0370168 P1.   MINOR REPAIR.  ORIG SUB DATE: 8/31/2022
